About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 376938, 7 pages
http://dx.doi.org/10.1155/2013/376938
Research Article

Positive Solutions for Three-Point Boundary Value Problem of Fractional Differential Equation with -Laplacian Operator

1School of Energy Resources, China University of Geosciences (Beijing), Beijing 100083, China
2Research Institute of Petroleum Exploration and Development, PetroChina, Beijing 100083, China

Received 29 October 2012; Accepted 5 November 2012

Academic Editor: Hua Su

Copyright © 2013 Shang-lin Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Taiyong Chen, and Wenbin Liu, “Solvability of Some Boundary Value Problems for Fractional -Laplacian Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher ยท View at Google Scholar